Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Which medication should I use to get rid off brown spots on my face ?

hiiiiii gdmrng im 20 years old. i have brown color spots in my face , which has got from pimples . i have applied many natural kitchen items and i also consulted doctor and my friend also suggested me to apply ERYTOP. since 2 monts, im doing all these things. i also changed my soap. these r not going. please suggest me.... it shud soon get rid of my face.. pls pls....
Asked On : Sun, 5 Feb 2012
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Dermatologist 's  Response
Hi...dear user.,
Thanks for choosing HCM.,
Brown colour spots on face.....FRECKLES.,
it could be due to sun exposure...ok..,
1) Morning use SUNSCREEN LOTION...Melaguard SPF 50..,
2) Night times use BAN A is curatio product..,
3) Take plenty of vegetables and plenty of fruits ...ok...good luck.,
Answered: Mon, 6 Feb 2012
I find this answer helpful
ENT Specialist Dr. Bhanoo Prakash Verma's  Response
u can apply cream AZIDERM ON the spots, if feel burning sensation than stop, consult personally to DERMOLOGIST.
Answered: Sun, 5 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor